# SDR 2008FA0000099

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: General aviation
- Aircraft: N31PB
- Make and model: Bell 407
- Aircraft serial: 53569
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23074076
- Part serial: FU40353
- Condition: Broken
- Location: Compressor
- Part time: 1,082 hours
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR (PN 23065593 SN CAC45245) WAS RECEIVED INTO THE SHOP FOR REMOVAL AND REPLACEMENT OF THE SCROLL (PN 23074076(B) SN 40353) FOR A VISIBLE OPEN HOLE OR BROKEN OFF HEX EXTERNAL BOSS LOCATING PIN AT THE TURNING VANE LOCATION ON THE SCROLL.  THE OPERATOR CONDUCTS PATROLLING OR POLICE ACTIVITY USING THE AC AND FOUND THE DEFECT WHILE PERFORMING A 100 HR MAINT TASK.  THE AFFECTED COMPRESSOR SCROLL WAS COATED WITH SERVETEL WHICH IS AN OEM APPROVED COATING FOR PROTECTION AGAINST CORROSION AND AS INDIDCATED IN THE LOG BOOKS, THIS IS THE 2ND SCROLL TO HAVE BEEN REPLACED.  (K)
